# SDR 2021F00276

- Difficulty date: April 6, 2021
- Submitted: September 9, 2021
- Operation: General aviation
- Aircraft: N868CB
- Make and model: Cessna 525A
- Aircraft serial: 083
- Aircraft time: 7,578 hours, 5,701 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pulley Bracket
- Part number: 5565618851
- Condition: Cracked
- Location: Nlg Steering
- Part time: 7,578 hours, 5,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION DOCUMENT MF 05-12-MF A CRACK WAS FOUND ON THE NOSE STEERING PULLEY BRACKET PART NUMBER 5565618-851.
